Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 297, Number 1
HTML articles powered by AMS MathViewer

Above and below subgroups of a lattice-ordered group
Richard N. Ball, Paul Conrad and Michael Darnel PDF
Trans. Amer. Math. Soc. 297 (1986), 1-40
Equivariant Morse theory for flows and an application to the $N$-body problem
Filomena Pacella PDF
Trans. Amer. Math. Soc. 297 (1986), 41-52
Weighted inequalities for the one-sided Hardy-Littlewood maximal functions
E. Sawyer PDF
Trans. Amer. Math. Soc. 297 (1986), 53-61
À propos de “wedges” et d’“edges”, et de prolongements holomorphes
Jean-Pierre Rosay PDF
Trans. Amer. Math. Soc. 297 (1986), 63-72
Weighted nonlinear potential theory
David R. Adams PDF
Trans. Amer. Math. Soc. 297 (1986), 73-94
Isometries on $L_ {p,1}$
N. L. Carothers and B. Turett PDF
Trans. Amer. Math. Soc. 297 (1986), 95-103
Equivariant minimal immersions of $S^ 2$ into $S^ {2m}(1)$
Norio Ejiri PDF
Trans. Amer. Math. Soc. 297 (1986), 105-124
Unknotting information from $4$-manifolds
T. D. Cochran and W. B. R. Lickorish PDF
Trans. Amer. Math. Soc. 297 (1986), 125-142
Attracting orbits in Newton’s method
Mike Hurley PDF
Trans. Amer. Math. Soc. 297 (1986), 143-158
The axioms of supermanifolds and a new structure arising from them
Mitchell J. Rothstein PDF
Trans. Amer. Math. Soc. 297 (1986), 159-180
Absolute subretracts and weak injectives in congruence modular varieties
Brian A. Davey and L. G. Kovács PDF
Trans. Amer. Math. Soc. 297 (1986), 181-196
Eigenvalues below the essential spectra of singular elliptic operators
W. D. Evans and Roger T. Lewis PDF
Trans. Amer. Math. Soc. 297 (1986), 197-222
The blow-up boundary for nonlinear wave equations
Luis A. Caffarelli and Avner Friedman PDF
Trans. Amer. Math. Soc. 297 (1986), 223-241
A regularity theorem for minimizing hypersurfaces modulo $\nu$
Frank Morgan PDF
Trans. Amer. Math. Soc. 297 (1986), 243-253
Countable-dimensional universal sets
Roman Pol PDF
Trans. Amer. Math. Soc. 297 (1986), 255-268
Chaotic functions with zero topological entropy
J. Smítal PDF
Trans. Amer. Math. Soc. 297 (1986), 269-282
BMO rational approximation and one-dimensional Hausdorff content
Joan Verdera PDF
Trans. Amer. Math. Soc. 297 (1986), 283-304
The Radon transform on $\textrm {SL}(2,\textbf {R})/\textrm {SO}(2,\textbf {R})$
D. I. Wallace and Ryuji Yamaguchi PDF
Trans. Amer. Math. Soc. 297 (1986), 305-318
Analytic perturbation of the Taylor spectrum
Zbigniew Slodkowski PDF
Trans. Amer. Math. Soc. 297 (1986), 319-336
Regularity results for an elliptic-parabolic free boundary problem
M. Bertsch and J. Hulshof PDF
Trans. Amer. Math. Soc. 297 (1986), 337-350
On the Neumann problem for some semilinear elliptic equations and systems of activator-inhibitor type
Wei-Ming Ni and Izumi Takagi PDF
Trans. Amer. Math. Soc. 297 (1986), 351-368
Vector fields in the vicinity of a circle of critical points
J.-F. Mattei and M. A. Teixeira PDF
Trans. Amer. Math. Soc. 297 (1986), 369-381